# SDR N6WA2024070102

- Difficulty date: July 1, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10083
- Aircraft time: 37,108 hours, 35,124 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: O-Ring
- Part number: AS3582228
- Condition: Missing
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING AT FL270. REPLACED O'RING AT HEAT EXCHANGER AFT DUCT IAW CRJ AMM 21-51-06. OPS CHECK GOOD.
